# SDR ASOA96005

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120065
- System (JASC): 2432 · Battery/Charger System
- Part: Main Battery
- Part number: 40769
- Condition: Defective
- Location: Lt Fwd Batt Bay
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

ABY/ATL - INBOUND DURING CRUISE FLIGHT, THE BATTERY OVERHEAT LIGHT ILLUMINATED.  INITIALLY THE LIGHT WENT OUT AFTER APPROX 1 SECOND, THEN ILLUMINATED AGAIN AND STAYED ON EACH TIME AN AURAL WARNING WAS ISSUED.  CREW FOLLOWED EMERGENCY PROCEDURES PER POH, AND LANDING WAS MADE SAFELY AND WITHOUT INCIDENT IN ATL.  REMOVED AND REPLACED MAIN BATTERY.  OEPRATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
